# SDR DALA12010853132

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA FLOOR SUPPORT  BETWEEN FR14 -FR16 Y503.2 UPPER FLANGE HOLES CORRODED.  BLENDED AREA IAW SRM 51-74-00. FOUND TO BE OUT OF LIMITS.  R & R Y503.2 FLOOR SUPPORT AT FR12-FR16 IAW SRM 51-42-11.  DAMAGE DIMENSIONS L=1.42"W=1.34"D=0.054" ORIG.MAT 0.149".
